# SDR ABXA030373

- Difficulty date: September 9, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 51,014 hours, 41,882 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: 6914025501
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM NR 2 END FITTING CRACKED ON AFT SIDE.  REPLACED AFT LOWER CARGO DOOR BEAM NR 2 END FITTING IAW DC-9 SRM 51-30-5.
